# SDR UALA2013041202503

- Difficulty date: April 11, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 50,286 hours, 19,784 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL ALMOST IMPOSSIBLE TO CONTROL.  CONSTANT COMPLAINTS.  SAMC TEXT:  NO HELP WITH HOT AIR SWITCH TURNED OFF.  BARELY MOVE CONTROLLERS WITH HOT AIR OFF AND STILL WAY UP AND DOWN AFTER PERIOD OF TIME.  PEOPLE ARE REALLY COMPLAINING.  OUTPUT NOW SHOWS 64F AND PEOPLE ARE SAYING ITS WAY TOO HOT...OPBLM - CLEAN THE CABIN TEMP SENSORS 22HK & 23HK AND BLOW OUT THE DUCTS PER MT 21-015.
